# SDR SWAA2023050128221

- Difficulty date: April 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO AFT SCUFF PLATE CRACKED<[01] RECIEVED AFT SCUFF PLATE P/N 146A8341-9; PO# 1772343 AND REF. TTG8Q00JZ1G7 FOR SCUFF PLATE INSTALLATION.;[02] RECIEVED AFT SCUFF PLATE P/N 146A8341-9; PO# 1772343 AND REF. TTG8Q00JZ1G7 FOR SCUFF PLATE INSTALLATION.
